| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
08/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted from the left eye due to patient dissatisfaction with visual acuity and dysphotopsia.Prior to lens explant, the patient completed all necessary light treatments targeting near vision for the left eye.A replacement light adjustable lens (lal) was implanted without complications.
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformance, or other manufacturing issues related to the reported event.The product was received by the manufacturer and is pending investigation.Manufacturer reference#: (b)(4).